# SDR FDEA01673

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL WEB OF BS 640 FLOORBEAM RBL 52 THROUGH RBL 61 AFT SIDE UNDER TOP CHORD.  REMOVED CORROSION FROM VERTICAL WEB OF BS 640 FLOORBEAM RBL 52 THROUGH RBL 61.  AFT SIDE FABRICATED, REPAIR DOUBLER FOR BS 640 FLOORBEAM VERTICAL WEB 17 RBL 52 TO RBL 61 AFT SIDE, PER SRM 51-40-2, M/M 51-20-0.
